MAUDE Adverse Event Report: EXACTECH, INC. ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 9; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 9; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 9
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 08/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 10.5 years post initial tha, the male patient had a revision due to per-prosthetic fracture.There was no breakage of device or surgical delay/prolongation.Surgeon removed all implants.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain x-rays and images.The device is not available for evaluation as it was disposed at the hospital.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6, h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A review of complaint history determined that no further action is required as no trends were identified.The reason for the revision reported was likely due to a periprosthetic bone fracture.The cause of the bone fracture cannot be conclusively determined but may be related to a patient condition, a traumatic event, and/or surgical techniques.However, this cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 9
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3525541928
MDR Report Key17671670
Report Number1038671-2023-02137
Device Sequence Number6434589
Product Code KWT
UDI-Device Identifier10885862035073
UDI-Public10885862035073
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2017
Device Model NumberELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 9
Device Catalogue Number164-01-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale